# SDR DLL10991443

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- Engine: Rroyce RB21122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 33,401 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLT, USUALLY AT REDUCED POWER, CABIN FILLED WITH A BLUE HAZE AND LAV SMOKE DETECTORS IN FWD AND AFT LAVS WENT OFF FOR SEVERAL MINUTES.  REPLACED NR 3 ENGINE DUE TO FRONT BEARING OIL LEAK.
